Volume 19, Issue 2
Constrained Rational Cubic Spline and Its Application

Qi Duan, Huan Ling Zhang, Xiang Lai, Nan Xie & Fu Hua Cheng

DOI:

J. Comp. Math., 19 (2001), pp. 143-150

Published online: 2001-04

Preview Full PDF 51 952
Export citation
  • Abstract

In this paper, a kind of rational cubic interpolation function with linear denominator is constructed. The constrained interpolation with constraint on shape of the interpolating curves and on the second-order derivative of the interpolating function is studied by using this interpolation, and as the consequent result, the convex interpolation conditions have been derived.

  • Keywords

Rational spline Constrained design Constrained interpolation Convex interpolation Shape control

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-19-143, author = {}, title = {Constrained Rational Cubic Spline and Its Application}, journal = {Journal of Computational Mathematics}, year = {2001}, volume = {19}, number = {2}, pages = {143--150}, abstract = { In this paper, a kind of rational cubic interpolation function with linear denominator is constructed. The constrained interpolation with constraint on shape of the interpolating curves and on the second-order derivative of the interpolating function is studied by using this interpolation, and as the consequent result, the convex interpolation conditions have been derived. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/8966.html} }
TY - JOUR T1 - Constrained Rational Cubic Spline and Its Application JO - Journal of Computational Mathematics VL - 2 SP - 143 EP - 150 PY - 2001 DA - 2001/04 SN - 19 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/8966.html KW - Rational spline KW - Constrained design KW - Constrained interpolation KW - Convex interpolation KW - Shape control AB - In this paper, a kind of rational cubic interpolation function with linear denominator is constructed. The constrained interpolation with constraint on shape of the interpolating curves and on the second-order derivative of the interpolating function is studied by using this interpolation, and as the consequent result, the convex interpolation conditions have been derived.
Qi Duan, Huan Ling Zhang, Xiang Lai, Nan Xie & Fu Hua Cheng. (1970). Constrained Rational Cubic Spline and Its Application. Journal of Computational Mathematics. 19 (2). 143-150. doi:
Copy to clipboard
The citation has been copied to your clipboard